# SDR AALA20010969

- Difficulty date: May 10, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermoswitch
- Part number: 1173T0640
- Condition: Defective
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1009 - EN ROUTE DFW-PHX, SHORTLY AFTER TAKEOFF AND CLIMB TAIL COMPARTMENT HIGH LIGHT ''ON'' ILLUMINATED.  CHECKLIST ACCOMPLISHED AND LIGHT EXTINGUISHED.  AFTER SEVERAL MINUTES COMMENCED CLIMB AND LIGHT ILLUMINATED.  LANDED DFW WITHOUT INCIDENT.  REPLACCED LEFT TAIL COMPARTMENT THERMOSWITCH AND CLEANED BOTH FLAPPER DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
